# SDR SIMA200801406

- Difficulty date: January 8, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Aircraft time: 17,407 hours, 15,589 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: M4504113A
- Part serial: SPE0214383
- Condition: Smoke
- Part time: 10,013 hours, 12,961 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON FLIGHT 4610, CREW REPORTED BURNING ODOR/FUMES IN COCKPIT AND CABIN.  AFTER LANDING, AIRCRAFT REMOVED FROM SERVICE.  FOUND APU BLEED TO BE THE SOURCE OF BURNING ODOR,  APU PLACED ON MEL 4901.  REMOVED AND REPLACED APU IAW WC 49-800-05.  OPS CHECK GOOD.  NO DEFECTS NOTED AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
